# SDR DALA1026926901

- Difficulty date: September 23, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FRAME REMOVED FROM AFT CARGO COMP FOUND SHEAR TIE AND ATTACH BRACKET WITH ELONGATED HOLE, STA 1420 AND I/B OF DOOR LOWER SILL.  REMOVED AND REPLACED SHEAR TIE AND BRACKET DURING HMV AT ST AEROSPACE ON NON ROUTINE CARD 169189.  (DL75E102750)
